# SDR EPUA201911180005

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N7389U
- Make and model: Cessna 207
- Aircraft serial: 20700432
- Aircraft time: 34,047 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Failed
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT NOTED FULL ELECTRICAL FAILURE.  MAINTENANCE INSPECTED AND REPLACED POSITIVE WIRE TERMINAL END AT ALTERNATOR, OPS CHECK GOOD.
